Alert archive / Arkansas / Tornado Warnings in 2006
Tornado Warning 108, NWS Memphis, TN
NWS Memphis, TN issued this tornado warning at Sep 22, 2006, 6:40 PM CDT for Lawrence County, Randolph County, Arkansas. It was in force for 50 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 22, 2006, 6:40 PM CDT (23:40 UTC)
- Expired
- Sep 22, 2006, 7:30 PM CDT
- In force
- 50 min
- Issued by
- NWS Memphis, TN
- Area
- Counties, with a storm outline in the text
Counties Lawrence County, AR, Randolph County, AR
The radar
The Memphis radar (KNQA), 158 km from the middle of the area, began a volume at 23:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 22, 7:00 PM CDT | TSTM WND DMG | Ravenden, AR | |
| Sep 22, 7:00 PM CDT | TORNADO | Ravenden, AR | TORNADO ON GROUND BY KAIT STORM CHASE TEAM |
| Sep 22, 7:35 PM CDT | TSTM WND DMG | 5 W Pocahontas, AR | |
| Sep 22, 7:35 PM CDT | TORNADO | 5 W Pocahontas, AR | VALLEY CHAPEL ROAD 5 TO 7 MILES WEST OF POCAHONTAS.CONFIRMED BY LAW ENFORCEMENT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 22, 6:29 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 11.7 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2207 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 574 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 268 m²/s²
- 0-3 km storm-relative helicity
- 289 m²/s²
- Significant tornado parameter
- 3.2
- Supercell composite
- 13.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KMEG 222341 TORMEG ARC075-121-230030- /O.NEW.KMEG.TO.W.0108.060922T2340Z-060923T0030Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE MEMPHIS TN 640 PM CDT FRI SEP 22 2006 THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A * TORNADO WARNING FOR... LAWRENCE COUNTY IN EASTERN ARKANSAS RANDOLPH COUNTY IN EASTERN ARKANSAS THIS INCLUDES THE CITY OF POCAHONTAS * UNTIL 730 PM CDT * AT 639 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A TORNADO 12 MILES SOUTHWEST OF RAVENDEN...OR ABOUT 10 MILES SOUTHEAST OF ASH FLAT...MOVING EAST AT 40 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ANNIEVILLE...RAVENDEN SPRINGS...IMBODEN...ATTICA...OKEAN AND BIGGERS. IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 3625 9156 3607 9152 3615 9081 3641 9077 $$
2 follow-up statements
000 WWUS54 KMEG 230003 SVSMEG SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 702 PM CDT FRI SEP 22 2006 ARC075-121-230030- /O.CON.KMEG.TO.W.0108.000000T0000Z-060923T0030Z/ RANDOLPH AR-LAWRENCE AR- 702 PM CDT FRI SEP 22 2006 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR LAWRENCE AND RANDOLPH COUNTIES... AT 7 PM CDT...A TORNADO WAS REPORTED ON THE GROUND NEAR RAVENDEN. THIS STORM IS MOVING EAST AT 40 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ATTICA...POCAHONTAS...OKEAN AND BIGGERS LAT...LON 3625 9156 3607 9152 3615 9081 3641 9077 $$
000
WWUS54 KMEG 230020
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
720 PM CDT FRI SEP 22 2006
ARC075-230030-
/O.CAN.KMEG.TO.W.0108.000000T0000Z-060923T0030Z/
LAWRENCE AR-
720 PM CDT FRI SEP 22 2006
...THE TORNADO WARNING FOR LAWRENCE COUNTY IS CANCELLED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THE STORM WHICH
PROMPTED THE TORNADO WARNING IS NO LONGER A SEVERE WEATHER THREAT TO
THE WARNED AREA.
LAT...LON 3641 9077 3630 9079 3629 9082 3617 9082
3615 9107 3618 9114 3620 9114 3627 9126
3631 9126 3633 9123
$$
ARC121-230030-
/O.CON.KMEG.TO.W.0108.000000T0000Z-060923T0030Z/
RANDOLPH AR-
720 PM CDT FRI SEP 22 2006
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR RANDOLPH
COUNTY...
AT 715 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED 7 MILES SOUTHEAST OF
RAVENDEN SPRINGS...OR ABOUT 8 MILES NORTH OF BLACK ROCK. THIS TORNADO
WAS NEARLY STATIONARY.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
RAVENDEN SPRINGS...POCAHONTAS...BIGGERS AND ATTICA.
HEAVY RAINFALL IS ALSO POSSIBLE WITH THIS STORM...ALONG WITH LARGE
HAIL AND DAMAGING STRAIGHT LINE WINDS.
LAT...LON 3641 9077 3630 9079 3629 9082 3617 9082
3615 9107 3618 9114 3620 9114 3627 9126
3631 9126 3633 9123
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Sep 22, 3:06 PM CDT, 3 hours 34 minutes earlier.
Area forecast discussion, Sep 22, 3:06 PM CDT, 3 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 306 PM CDT FRI SEP 22 2006 .DISCUSSION... .SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT) OBVIOUSLY THE MAIN CONCERN IN THE NEAR TERM IS SEVERE WEATHER POTENTIAL. TORNADO WATCHES CURRENTLY IN EFFECT FOR MOST OF THE CWA UNTIL 00Z. IT HAS BECOME VERY UNSTABLE ACROSS PORTIONS OF THE MIDSOUTH WITH TEMPERATURES IN THE MID 80S TO AROUND 90 AND DEWPOINTS IN THE LOW 70S. AS OF 20Z...CONVECTION BEGINNING TO FIRE ACROSS ARKANSAS WITH SOME DEVELOPMENT ACROSS N MS AS WELL. A LARGE SUPERCELL OVER FULTON...IZARD...AND SHARP COUNTIES IN AR HAS TURNED RIGHT AND APPEARS TO BE HEADED FOR NE AR. THIS STORM HAS THE BEST SHORT TERM POTENTIAL OF SEVERE WEATHER AND TORNADOES. THE ACTIVITY IN NE MS WILL BE WATCHED FOR BRIEF TORNADOES AS THE CELLS INTERACT WITH A BOUNDARY ACROSS THAT REGION. MLCAPES ARE NOT AS LARGE IN THIS AREA (LESS THATN 2000 J/KG) AND WE EXPECT THIS THREAT TO DIMINISH AROUND 00Z AS THE BOUNDARY MOVES NORTH. FURTHER WEST...THE DEVELOPMENT OF SCATTERED CONVECTION IS EXPECTED TO CONTINUE ACROSS ARKANSAS IN THE PRESENCE OF 2500-3000 J/KG MLCAPES. THE ONE CAVEAT CONTINUES TO BE THE LACK OF AN UPPER LEVEL SHORTWAVE TO ACT AS A FORCING MECHANISM. ANY STORMS THAT CAN MATERIALIZE WILL HAVE A GOOD OPPORTUNITY OF BECOMING SEVERE AND POSSIBLY TORNADIC AS THEY QUICKLY MOVE NE TOWARDS THE MIDSOUTH. 0-1KM SRH WILL CONTINUE TO BE AROUND 250-300 M2/S2 AND WILL LIKELY INCREASE SOME THIS EVENING AS THE LOW LEVEL JET STRENGHTENS. 0-6KM BULK SHEAR OF 40-50 KTS WILL ALSO BE PRESENT. WE WILL RESTATE THE THREAT IS STILL CONDITIONAL BASED ON INSTABILITY BEING ENOUGH OF A LIFTING MECHANISM TO DEVELOP STORMS. NO SIGNIFICANT SHORTWAVES ARE SEEN ON THE WV LOOP THAT WILL AFFECT THE MIDSOUTH THIS EVENING. HAVING SAID THAT...WILL LEAVE MODERATE RISK AS IS GIVEN THE TORNADIC POTENTIAL. BY TOMORROW...A SHORTWAVE OVER COLORADO WILL EJECT EAST...SERVING TO MOVE THE LONGWAVE TROUGH AND ATTENDANT COLD FRONT EAST AS WELL. SHOWERS AND THUNDERSTORMS WILL DEVELOP ALONG THE FRONT AND WILL AFFECT THE REGION MAINLY TOMORROW AFTERNOON AND TOMORORW NIGHT. 0-6KM BULK SHEAR OF 35-45 KTS...MLCAPES OF AROUND 2000 J/KG...AND A 40 KT LOW LEVEL JET ALL SUGGEST ANOTHER POTENTIAL FOR SEVERE WEATHER. SHEAR PROFILES BECOMES MORE UNIDERICTIONAL TOMORROW...SUGGESTING THE THREAT TOMORROW WILL BE MORE FROM DAMAGING WINDS. HEAVY RAIN WILL ALSO BE A THREAT GIVEN PRECIPITBALE WATER VALUES OF NEAR 2 INCHES. THERE IS A SLIGHT RISK OF SEVERE WEATHER FOR THE ENTIRE MIDSOUTH. && .LONGER TERM (SUNDAY THROUGH FRIDAY) VERY INTERESTING PATTERN FOR SEPTEMBER. UPPER FLOW FOR THE EXTENDED PERIOD LOOKS MORE LIKE LATE OCTOBER/EARLY NOVEMBER WITH THE JET DIPPING WELL INTO THE SOUTHERN US. LOOKING AT BELOW AVERAGE TEMPERATURE THROUGH NEXT WEEKEND. THE FORECAST CHALLENGE ON SUNDAY IS TIMING THE COLD FRONT. NGM IS THE SLOWEST SOLUTION WITH THE GFS AND ETA PUSHING THE FRONT TO THE ALABAMA BORDER EARLY IN THE DAY. THIS WOULD KEEP THE DAY FAIRLY COOL AND DRIER BY AFTERNOON. GUIDANCE IS INCLUDING TEMPS SOME 5 TO 8 DEGREES BELOW CLIMATOLOGY...GIVEN THE THICKNESS VALUES AND AIRMASS WITH STAY CLOSE OR A SHADE BELOW. ANOTHER...ALMOST ARCTIC LOOKING SHORTWAVE/SURFACE FRONT PUSHES INTO THE CENTRAL US ON WEDNESDAY AND THURSDAY. NOT LOOKING FOR A SEVERE POTENTIAL ON THURSDAY AS THE FRONT PASSES THROUGH SINCE THERE APPEARS NO TIME FOR TEMP/MOISTURE RECOVERY. THE AIRMASS BEHIND THIS SYSTEM LOOKS VERY COOL. AGAIN WILL SIDE COOLER THAN GUIDANCE IN TEMPERATURES FOR LATE IN THE PERIOD. && .PRELIMINARY POINT TEMPS/POPS... MEM 74 86 61 74 / 60 70 80 30 MKL 72 84 62 74 / 50 70 80 40 JBR 71 83 59 72 / 70 80 60 30 TUP 72 87 70 76 / 40 50 80 60 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. && SHORT TERM - JFB LONG TERM - JEB
Hazardous weather outlook, Sep 22, 3:14 PM CDT, 3 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 314 PM CDT FRI SEP 22 2006 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-231100- ALCORN-BENTON(MS)-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)- MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 314 PM CDT FRI SEP 22 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TONIGHT FOR MUCH OF NORTHEAST ARKANSAS...THE MISSOURI BOOTHEEL...AS WELL AS PORTIONS OF WEST TENNESSEE AND NORTHEAST MISSISSIPPI. THE MODERATE RISK AREA IS ALONG AND TO THE WEST OF A LINE FROM UNION CITY TENNESSEE TO SOMERVILLE TENNESSEE TO OXFORD MISSISSIPPI. THE CITIES OF MEMPHIS AND JONESBORO ARE IN THE MODERATE RISK AREA. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ELSEWHERE ACROSS THE MID-SOUTH TODAY AND TONIGHT. THIS INCLUDES THE REMAINDER OF WEST TENNESSEE AND NORTH MISSISSIPPI. THE CITIES OF JACKSON AND TUPELO ARE IN THE SLIGHT RISK AREA. STRONG SOUTH WINDS AHEAD OF A POTENT LOW PRESSURE SYSTEM IN THE PLAIN STATES WILL CONTINUE TO PUSH MOIST AND UNSTABLE AIR INTO THE MID-SOUTH. IN ADDITION...A TURNING AND STRONG WIND PROFILE WILL EXISTS THROUGHOUT THE ATMOSPHERE. CONDITIONS ARE FORECAST TO BECOME RIPE FOR THE DEVELOPMENT OF A FEW TORNADOES ACROSS THE ENTIRE MID-SOUTH...ESPECIALLY IN THE MODERATE RISK AREA. THERE IS THE POSSIBILITY TORNADOES COULD BE STRONG AND LONG-LIVED. DAMAGING WINDS AND LARGE HAIL ARE ALSO POSSIBLE. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE TONIGHT ACROSS THE MID- SOUTH WITH THE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A STRONG COLD FRONT WILL PUSH THROUGH THE MID-SOUTH SATURDAY NIGHT AND EARLY SUNDAY. A SQUALL LINE IS FORECAST TO MOVE INTO NORTHEAST ARKANSAS AND THE MISSOURI BOOTHEEL BY LATE AFTERNOON AHEAD OF THE FRONT...AND MOVE ACROSS THE REMAINDER OF THE MID-SOUTH SATURDAY NIGHT. THE THREAT OF SEVERE THUNDERSTORMS WILL OCCUR WITH THE SQUALL LINE WITH DAMAGING WINDS AND LARGE HAIL BEING THE MAIN THREATS. IN ADDITION...SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE MID-SOUTH DURING THE DAY SATURDAY IN ADVANCE OF THE SQUALL LINE. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE ACROSS THE MID-SOUTH SATURDAY AND SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TONIGHT...AND LIKELY AGAIN ON SATURDAY. JFB
In the hours before
Local storm report, Sep 22, 4:37 PM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
437 PM CDT FRI SEP 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0354 PM HAIL DALTON 36.42N 91.15W
09/22/2006 M0.88 INCH RANDOLPH AR LAW ENFORCEMENT
NICKEL SIZE HAIL IN DALTON
0354 PM TSTM WND DMG DALTON 36.42N 91.15W
09/22/2006 RANDOLPH AR LAW ENFORCEMENT
SEVERAL TREES DOWN IN DALTON
0400 PM HAIL W RAVENDEN 36.24N 91.25W
09/22/2006 E1.00 INCH LAWRENCE AR PUBLIC
HAIL REPORTED FROM JUST WEST OF RAVENDEN INTO RAVENDEN.
PEA SIZED TO QUARTER HAIL.
0410 PM HAIL POCAHONTAS 36.26N 90.97W
09/22/2006 M0.88 INCH RANDOLPH AR LAW ENFORCEMENT
NICKEL SIZED HAIL IN POCAHONTAS
0410 PM TSTM WND DMG POCAHONTAS 36.26N 90.97W
09/22/2006 RANDOLPH AR LAW ENFORCEMENT
MANY TREES DOWN IN POCAHONTAS.
0415 PM TSTM WND DMG POCAHONTAS 36.26N 90.97W
09/22/2006 RANDOLPH AR LAW ENFORCEMENT
MANY TREES REPORTED DOWN ACROSS THE ENTIRE COUNTY OF
RANDOLPH
0430 PM HAIL CORNING 36.41N 90.59W
09/22/2006 M1.00 INCH CLAY AR TRAINED SPOTTER
ONE INCH HAIL IN CORNING
0430 PM TSTM WND DMG CORNING 36.41N 90.59W
09/22/2006 CLAY AR TRAINED SPOTTER
SEVERAL TREES DOWN IN CORNING. ESTIMATED WIND SPEED WAS
80 TO 85 MPH.
&&
MRMLocal storm report, Sep 22, 5:18 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
518 PM CDT FRI SEP 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0354 PM HAIL DALTON 36.42N 91.15W
09/22/2006 M0.88 INCH RANDOLPH AR LAW ENFORCEMENT
NICKEL SIZE HAIL IN DALTON
0354 PM TSTM WND DMG DALTON 36.42N 91.15W
09/22/2006 RANDOLPH AR LAW ENFORCEMENT
SEVERAL TREES DOWN IN DALTON
0400 PM HAIL W RAVENDEN 36.24N 91.25W
09/22/2006 E1.00 INCH LAWRENCE AR PUBLIC
HAIL REPORTED FROM JUST WEST OF RAVENDEN INTO RAVENDEN.
PEA SIZED TO QUARTER HAIL.
0410 PM HAIL POCAHONTAS 36.26N 90.97W
09/22/2006 M0.88 INCH RANDOLPH AR LAW ENFORCEMENT
NICKEL SIZED HAIL IN POCAHONTAS
0410 PM TSTM WND DMG POCAHONTAS 36.26N 90.97W
09/22/2006 RANDOLPH AR LAW ENFORCEMENT
MANY TREES DOWN IN POCAHONTAS.
0415 PM TSTM WND DMG POCAHONTAS 36.26N 90.97W
09/22/2006 RANDOLPH AR LAW ENFORCEMENT
MANY TREES REPORTED DOWN ACROSS THE ENTIRE COUNTY OF
RANDOLPH
0430 PM HAIL CORNING 36.41N 90.59W
09/22/2006 M1.00 INCH CLAY AR TRAINED SPOTTER
ONE INCH HAIL IN CORNING
0430 PM TSTM WND DMG CORNING 36.41N 90.59W
09/22/2006 CLAY AR TRAINED SPOTTER
SEVERAL TREES DOWN IN CORNING. ESTIMATED WIND SPEED WAS
80 TO 85 MPH.
0452 PM TSTM WND DMG BIGGERS 36.33N 90.81W
09/22/2006 RANDOLPH AR EMERGENCY MNGR
TREES AND POWER LINES DOWN
0452 PM TSTM WND DMG REYNO 36.36N 90.76W
09/22/2006 CLAY AR EMERGENCY MNGR
SEVERAL TREES AND POWER LINES DOWN
&&
MRMLocal storm report, Sep 22, 5:38 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
538 PM CDT FRI SEP 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0354 PM HAIL DALTON 36.42N 91.15W
09/22/2006 M0.88 INCH RANDOLPH AR LAW ENFORCEMENT
NICKEL SIZE HAIL IN DALTON
0354 PM TSTM WND DMG DALTON 36.42N 91.15W
09/22/2006 RANDOLPH AR LAW ENFORCEMENT
SEVERAL TREES DOWN IN DALTON
0400 PM HAIL W RAVENDEN 36.24N 91.25W
09/22/2006 E1.00 INCH LAWRENCE AR PUBLIC
HAIL REPORTED FROM JUST WEST OF RAVENDEN INTO RAVENDEN.
PEA SIZED TO QUARTER HAIL.
0410 PM HAIL POCAHONTAS 36.26N 90.97W
09/22/2006 M0.88 INCH RANDOLPH AR LAW ENFORCEMENT
NICKEL SIZED HAIL IN POCAHONTAS
0410 PM TSTM WND DMG POCAHONTAS 36.26N 90.97W
09/22/2006 RANDOLPH AR LAW ENFORCEMENT
MANY TREES DOWN IN POCAHONTAS.
0415 PM TSTM WND DMG POCAHONTAS 36.26N 90.97W
09/22/2006 RANDOLPH AR LAW ENFORCEMENT
MANY TREES REPORTED DOWN ACROSS THE ENTIRE COUNTY OF
RANDOLPH
0430 PM HAIL CORNING 36.41N 90.59W
09/22/2006 M1.00 INCH CLAY AR TRAINED SPOTTER
ONE INCH HAIL IN CORNING
0430 PM TSTM WND DMG CORNING 36.41N 90.59W
09/22/2006 CLAY AR TRAINED SPOTTER
SEVERAL TREES DOWN IN CORNING. ESTIMATED WIND SPEED WAS
80 TO 85 MPH.
0452 PM TSTM WND DMG BIGGERS 36.33N 90.81W
09/22/2006 RANDOLPH AR EMERGENCY MNGR
TREES AND POWER LINES DOWN
0452 PM TSTM WND DMG REYNO 36.36N 90.76W
09/22/2006 CLAY AR EMERGENCY MNGR
SEVERAL TREES AND POWER LINES DOWN
0514 PM TORNADO KNOBEL 36.32N 90.60W
09/22/2006 CLAY AR LAW ENFORCEMENT
TORNADO ON THE GROUND REPORTED BY OFFICER...WELL SOUTH OF
THE TOWN OF CORNING NEAR KNOBEL.
0521 PM HAIL PIGGOTT 36.38N 90.20W
09/22/2006 M1.75 INCH CLAY AR TRAINED SPOTTER
GOLFBALL SIZED HAIL NEAR THE INTERSECTION OF HIGHWAYS 90
AND 135
&&
MRMLocal storm report, Sep 22, 5:48 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
548 PM CDT FRI SEP 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0544 PM TORNADO NIMMONS 36.31N 90.09W
09/22/2006 CLAY AR BROADCAST MEDIA
TORNADO ON GROUND
&&
MRMLocal storm report, Sep 22, 5:50 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
550 PM CDT FRI SEP 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TORNADO 1 W KENNETT 36.24N 90.07W
09/22/2006 DUNKLIN MO LAW ENFORCEMENT
TORNADO ON GROUND AT RIVER BRIDGE AT HWY 84
&&
MRMLocal storm report, Sep 22, 6:08 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
608 PM CDT FRI SEP 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0354 PM HAIL DALTON 36.42N 91.15W
09/22/2006 M0.88 INCH RANDOLPH AR LAW ENFORCEMENT
NICKEL SIZE HAIL IN DALTON
0354 PM TSTM WND DMG DALTON 36.42N 91.15W
09/22/2006 RANDOLPH AR LAW ENFORCEMENT
SEVERAL TREES DOWN IN DALTON
0400 PM HAIL W RAVENDEN 36.24N 91.25W
09/22/2006 E1.00 INCH LAWRENCE AR PUBLIC
HAIL REPORTED FROM JUST WEST OF RAVENDEN INTO RAVENDEN.
PEA SIZED TO QUARTER HAIL.
0410 PM HAIL POCAHONTAS 36.26N 90.97W
09/22/2006 M0.88 INCH RANDOLPH AR LAW ENFORCEMENT
NICKEL SIZED HAIL IN POCAHONTAS
0410 PM TSTM WND DMG POCAHONTAS 36.26N 90.97W
09/22/2006 RANDOLPH AR LAW ENFORCEMENT
MANY TREES DOWN IN POCAHONTAS.
0415 PM TSTM WND DMG POCAHONTAS 36.26N 90.97W
09/22/2006 RANDOLPH AR LAW ENFORCEMENT
MANY TREES REPORTED DOWN ACROSS THE ENTIRE COUNTY OF
RANDOLPH
0430 PM HAIL CORNING 36.41N 90.59W
09/22/2006 M1.00 INCH CLAY AR TRAINED SPOTTER
ONE INCH HAIL IN CORNING
0430 PM TSTM WND DMG CORNING 36.41N 90.59W
09/22/2006 CLAY AR TRAINED SPOTTER
SEVERAL TREES DOWN IN CORNING. ESTIMATED WIND SPEED WAS
80 TO 85 MPH.
0452 PM TSTM WND DMG BIGGERS 36.33N 90.81W
09/22/2006 RANDOLPH AR EMERGENCY MNGR
TREES AND POWER LINES DOWN
0452 PM TSTM WND DMG REYNO 36.36N 90.76W
09/22/2006 CLAY AR EMERGENCY MNGR
SEVERAL TREES AND POWER LINES DOWN
0514 PM TORNADO KNOBEL 36.32N 90.60W
09/22/2006 CLAY AR LAW ENFORCEMENT
TORNADO ON THE GROUND REPORTED BY OFFICER...WELL SOUTH OF
THE TOWN OF CORNING NEAR KNOBEL.
0521 PM HAIL PIGGOTT 36.38N 90.20W
09/22/2006 M1.75 INCH CLAY AR TRAINED SPOTTER
GOLFBALL SIZED HAIL NEAR THE INTERSECTION OF HIGHWAYS 90
AND 135
0544 PM TORNADO NIMMONS 36.31N 90.09W
09/22/2006 CLAY AR BROADCAST MEDIA
TORNADO ON GROUND
0545 PM TORNADO 1 W KENNETT 36.24N 90.07W
09/22/2006 DUNKLIN MO LAW ENFORCEMENT
TORNADO ON GROUND AT RIVER BRIDGE AT HWY 84
&&
MRMThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 22, 6:44 AM CDT | Severe Thunderstorm Warning | MEG | Lawrence | 31 min |
| Sep 22, 6:53 AM CDT | Tornado Warning | MEG | Lawrence | 22 min |
| Sep 22, 6:58 AM CDT | Severe Thunderstorm Warning | MEG | Craighead, Greene | 47 min |
| Sep 22, 3:34 PM CDT | Severe Thunderstorm Warning | MEG | Randolph | 41 min |
| Sep 22, 3:38 PM CDT | Tornado Warning | MEG | Lawrence, Randolph | 52 min |
| Sep 22, 4:04 PM CDT | Tornado Warning | MEG | Clay | 41 min |
| Sep 22, 4:41 PM CDT | Tornado Warning | MEG | Randolph | 34 min |
| Sep 22, 4:55 PM CDT | Tornado Warning | MEG | Clay | 35 min |
| Sep 22, 5:07 PM CDT | Tornado Warning | MEG | Greene | 23 min |
| Sep 22, 5:29 PM CDT | Tornado Warning | MEG | Clay | 31 min |
Nearby
Tornado Warnings in Arkansas, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.